# SDR SWIA200923574

- Difficulty date: October 22, 2009
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 29,590 hours, 27,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409 LBL 27 INBOARD VERTICAL BEAM CRACKED.  (C CHECK)  REPAIRED PER REO.
